RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 1, Pages 17–20 (Mi dan33429)  

MATHEMATICS

Representations of the group of quaternions over a disconnected locally compact continuous field

I. M. Gel'fand, M. I. Graev


Full text: PDF file (628 kB)

Bibliographic databases:
UDC: 517.512.2
Received: 27.07.1967

Citation: I. M. Gel'fand, M. I. Graev, “Representations of the group of quaternions over a disconnected locally compact continuous field”, Dokl. Akad. Nauk SSSR, 177:1 (1967), 17–20

Citation in format AMSBIB
\Bibitem{GelGra67}
\by I.~M.~Gel'fand, M.~I.~Graev
\paper Representations of the group of quaternions over a disconnected locally compact continuous field
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 1
\pages 17--20
\mathnet{http://mi.mathnet.ru/dan33429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0219663}
\zmath{https://zbmath.org/?q=an:0225.22009}


Linking options:
  • http://mi.mathnet.ru/eng/dan33429
  • http://mi.mathnet.ru/eng/dan/v177/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019